# SDR ARWA20031202

- Difficulty date: December 6, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- Aircraft time: 70,053 hours, 19,632 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, G
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF KMIA, CAPTAIN LOST ALTIMETER, AIRSPEED, AND VSI INDICATIONS.
